Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 38, NWS Philadelphia/Mount Holly

March 29, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 29, 2016, 2:08 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2016, 2:08 PM EDT (18:08 UTC)
Expired
Mar 29, 2016, 8:00 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

181 
WHUS71 KPHI 291808
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EDT TUE MAR 29 2016


ANZ454-455-300700-
/O.CAN.KPHI.GL.W.0021.000000T0000Z-160329T2200Z/
/O.NEW.KPHI.SC.Y.0038.160329T1808Z-160330T0700Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
208 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* LOCATION...THE DELAWARE ATLANTIC COASTAL WATERS

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WINDS DIMINISHING THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-300100-
/O.EXP.KPHI.GL.W.0021.000000T0000Z-160329T1800Z/
/O.NEW.KPHI.SC.Y.0038.160329T1808Z-160330T0100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
208 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING.

* LOCATION...THE DELAWARE BAY

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-300200-
/O.CON.KPHI.GL.W.0021.000000T0000Z-160330T0200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
208 PM EDT TUE MAR 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* LOCATION...CENTRAL AND NORTHERN NEW JERSEY COASTAL WATERS

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ452-453-292200-
/O.CON.KPHI.GL.W.0021.000000T0000Z-160329T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
208 PM EDT TUE MAR 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* LOCATION...THE DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
462 
WHUS71 KPHI 291926
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT TUE MAR 29 2016

ANZ452-453-300000-
/O.CAN.KPHI.GL.W.0021.000000T0000Z-160329T2200Z/
/O.EXB.KPHI.SC.Y.0038.000000T0000Z-160330T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
326 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED.

* LOCATION...THE SOUTHERN NEW JERSEY ATLANTIC COASTAL WATERS

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WINDS DIMINISHING RAPIDLY THIS EVENING NEAR SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-300000-
/O.EXT.KPHI.GL.W.0021.000000T0000Z-160330T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
326 PM EDT TUE MAR 29 2016

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATION...CENTRAL AND NORTHERN NEW JERSEY COASTAL WATERS

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT, MAINLY
  NEARSHORE.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ454-455-300000-
/O.EXT.KPHI.SC.Y.0038.000000T0000Z-160330T0000Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
326 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...THE DELAWARE ATLANTIC COASTAL WATERS

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT, STRONGEST
  WINDS NEARSHORE. 

* SEAS...2 TO 4 FEET.

* TIMING...WINDS DIMINISHING RAPIDLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-300000-
/O.EXT.KPHI.SC.Y.0038.000000T0000Z-160330T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
326 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...THE DELAWARE BAY

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. STRONGEST
  WINDS NEARSHORE.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
206 
WHUS71 KPHI 292218
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT TUE MAR 29 2016

ANZ450-451-300000-
/O.CAN.KPHI.GL.W.0021.000000T0000Z-160330T0000Z/
/O.EXA.KPHI.SC.Y.0038.000000T0000Z-160330T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
618 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED.

* LOCATION...THE DELAWARE ATLANTIC COASTAL WATERS

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 34 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WINDS DIMINISHING RAPIDLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-300000-
/O.CON.KPHI.SC.Y.0038.000000T0000Z-160330T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
618 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...THE SOUTHERN NEW JERSEY ATLANTIC COASTAL WATERS

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WINDS DIMINISHING RAPIDLY THIS EVENING NEAR SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-300000-
/O.CON.KPHI.SC.Y.0038.000000T0000Z-160330T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
618 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...THE DELAWARE BAY

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
827 
WHUS71 KPHI 300013
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
813 PM EDT TUE MAR 29 2016

ANZ430-431-450>455-300115-
/O.EXP.KPHI.SC.Y.0038.000000T0000Z-160330T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
813 PM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS ARE SLOWLY SUBSIDING TO NEAR OR BELOW SMALL CRAFT
ADVISORY CONDITIONS...THE THE SMALL CRAFT ADVISORY HAS BEEN
ALLOWED TO EXPIRE.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 10:24 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Mar 29, 10:24 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EDT TUE MAR 29 2016

.SYNOPSIS...
HIGH PRESSURE OVER THE MIDWEST WILL BUILD EASTWARD THROUGH MIDWEEK.
THEN, AN AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL MOVE
NORTHEASTWARD TOWARD THE GREAT LAKES BY WEDNESDAY NIGHT AND INTO
SOUTHEASTERN CANADA ON THURSDAY. THE COLD FRONT ASSOCIATED WITH
THIS LOW WILL CROSS OUR REGION ON FRIDAY. A STRONGER COLD FRONT
WILL FOLLOW LATE SATURDAY. A WARM FRONT WILL DEVELOP FROM THE OHIO
VALLEY TO THE MID ATLANTIC STATES MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
945 AM ESTF: DELAYED 15 MIN DUE TO A CRON FAILURE ASSOCIATED WITH
AN A2 UPGRADE. GUSTS INCREASED BY 5 TO 10 MPH TODAY SO THAT 30-40
MPH WNW GUSTS WILL OCCUR. TEMPS RAISED 1-2F.  DEWPOINTS LOWERED
SLIGHTLY. NO CHG TO SKYCOVER.

BLUSTERY WITH SEASONABLE TEMPS THIS AFTERNOON THOUGH THE WIND
MAKES IT FEEL COOLER.

TONIGHT...CLEAR WITH NW WIND GUSTS TO 20 MPH STILL NOTED NEAR SUNSET
THEN DIMINISHING WIND OVERNIGHT WITH RADIATIONAL COUNTRYSIDE COOLING
DEVELOPING. BELOW NORMAL TEMPS.

&&

.SHORT TERM /WEDNESDAY/...
HIGH PRES WILL BE CENTERED OVER THE MID-ATLC FOR WED, SO A VERY
NICE, SUNNY DAY IS EXPECTED, WITH TEMPS SIMILAR TO THOSE OF TUESDAY,
MAYBE A DEGREE OR 2 WARMER. MUCH LESS WIND WILL MAKE IT FEEL SO MUCH
NICER. A LIGHT WIND IN THE MORNING BECOMES SOUTH TO SOUTHWEST WIND
THE AFTERNOON WITH GUSTS TO 15 MPH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

BY THU, THE HIGH WILL MOVE EWD AND SWLY FLOW WILL INCREASE. THU
WILL LIKELY BE THE WARMEST DAY OF THE WEEK IN STRONG S TO SWLY
FLOW, DESPITE INCREASING CLOUD COVER.

LOW PRES WILL MOV FROM THE CNTRL PLAINS TO THE GRTLKS AND INTO
SERN CANADA BY THU AND ITS ATTENDANT CDFNT WILL APPROACH THE AREA.
PRECIP CHCS WILL INCREASE BY LATER THU, AND DEFINITELY INTO THU
NIGHT. LATEST GUID HAS SLOWED DOWN THE ONSET TIME OF PRECIP AND
MOST OF THU NOW LOOKS DRY.

THU EVE AND NIGHT AND INTO FRI STILL LOOK TO SEE SOME RAIN AS THE
COLD FRONT APPROACHES AND CROSSES THE AREA DURG FRI AFTN. SOME
THUNDER CAN NOT BE RULED OUT EITHER ESPECIALLY ON FRI.

THINGS CLEAR OUT LATER FRI INTO FRI NIGHT AS WK HIGH PRES BUILDS
BACK IN.

ITS PSBL THERE CUD BE SOME LIGHT PRECIP ON SAT IN THE NWLY FLOW
BUT THE GUID IS DIVIDED ON THIS AND THE BEST CHCS WOULD BE N AND
W, EVEN THOUGH THE GFS HAS SOME FURTHER S AND E.

ANOTHER CDFNT MOVES THRU SAT NIGHT OR SUN MRNG WITH SOME PRECIP
CHCS MAINLY N AND W. THIS FRONT WILL BRING SOME MUCH COLDER TEMPS
(ABOUT 10 DEGREES BELOW NRML) FOR SUN AND MON.

THE GFS AND CMC ARE ALSO DRY FOR MON WHEREAS THE ECMWF BRINGS DOWN
A SLUG OF MOISTURE TO THE AREA. FOR NOW, WILL JUST CARRY SOME LOW
POPS AND SEE HOW THE MDLS RESOLVE THINGS.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THROUGH THIS AFTERNOON...VFR FEW OR SCT CLOUDS AOA 5000 FT. WNW
WINDS GUSTING 30-38KT.

TONIGHT...VFR CLR. NW WIND WIND GUSTS 20-30 KT AT 00Z SUBSIDE
CONSIDERABLE NEAR OR AFTER MIDNIGHT.

WEDNESDAY...VFR FEW OR SCT CLOUDS AOA 15000 FT. LIGHT WIND BECOMES
SOUTHERLY OR SOUTHWEST IN THE AFTERNOON WITH POSSIBLE 15 KT GUSTS
LATE IN THE DAY.

OUTLOOK...

THU THRU THU NIGHT...VFR EARLY. CONDS DECREASE TO MVFR LATE THU
AS CDFNT APPROACHES. SHRA IN ADVANCE OF CDFNT. SLIGHT CHC TSRA. SW
WIND 20 TO 25 KT AHEAD OF CFP.

FRI...MVFR/IFR CONDS IN THE MRNG, CONDS IMPROVING TO VFR DURG THE
AFTN BEHIND CFP. SLIGHT CHC TSRA. SW WIND BECMG NW IN THE AFTN.
MDT CONFIDENCE.

SAT...VFR. W WIND GUST AROUND 20 KT.  HIGH CONFIDENCE.

&&

.MARINE...
GALES ARE EXPECTED TO CONTINUE ON THE BAY AND COASTAL WATERS THROUGH
AT LEAST MID MORNING. HOWEVER WINDS WILL BE SLOWLY SUBSIDING THROUGH
THE DAY, FIRST ON THE BAY AND SOUTHERN COASTAL WATERS, AND THEN ON
THE NORTHERN COASTAL WATERS. ONCE WINDS DROP BELOW GALES, SMALL
CRAFT CONDITIONS WILL CONTINUE THROUGH AT LEAST EARLY EVENING ON THE
BAY AND SOUTHERN COASTAL WATERS AND THROUGH AT LEAST MIDNIGHT ON THE
NORTHERN COASTAL WATERS.

WED...NO MARINE HEADLINES ANTICIPATED.

OUTLOOK...

THU AND THU NIGHT... INCREASING S TO SWLY FLOW IN ADVANCE OF CFP.
STRONG SCA CONDS BECOMING LIKELY AND GALE CONDS PSBL BY LATE THU
THU NIGHT.

FRI...WIND WILL SHIFT TO THE W THEN NW BEHIND CFP AND DECREASE
THRU THE DAY BUT WILL LIKELY REMAIN ABOVE SCA CRITERIA THRU LATE
AFTN. SEAS WILL REMAIN IN THE 6 TO 9 FT RANGE FOR THE BALANCE OF
THE DAY, BUT DECREASE AS THE DAY PROGRESSES.

SAT...A STRONG COLD FRONTAL PASSAGE LATE SATURDAY SHOULD RESULT IN
INCREASING WEST WINDS LATE IN THE DAY OR NIGHT WITH GALE POTENTIAL.
AVERAGE CONFIDENCE.

&&

.FIRE WEATHER...
WE ARE EXPECTING THAT BOTH THE RELATIVE HUMIDITY (LESS THAN 30
PERCENT) AND WIND (FREQUENT GUSTS ABOVE 20 MPH) CRITERIA WILL BE MET
ACROSS MUCH OF NJ AND SOUTHEASTERN PA. HOWEVER, RAIN YESTERDAY
MORNING RANGING FROM 0.1 TO 0.75 INCHES MEANS THAT FUELS MAY BE TOO
WET TO WARRANT ANY FIRE WEATHER HEADLINES.

&&

.CLIMATE...

FOR THE FIRST 28 DAYS OF MARCH OUR ENTIRE FORECAST AREA IS
AVERAGING ABOUT 6 TO 7.5 DEGREES ABOVE NORMAL.

CHECKED THE FCST AGAINST THE REALITY OF THE FIRST 28 DAYS AND #4
WARMEST MARCH ON RECORD APPEARS LOCKED UP FOR PHILADELPHIA (~50.7
OR 7 DEGREES ABOVE THE NORMAL OF 43.5).

ALLENTOWN THROUGH THE FIRST 28 DAYS IS #4 AND COULD STILL END UP
#3 WARMEST.

ATLANTIC CITY THROUGH THE FIRST 28 DAYS IS #5. COULD VARY 4 TO 6.

WILMINGTON THROUGH THE FIRST 28 DAYS IS #9. APPEARS LOCKED.

--

ALLENTOWN HAS A CHANCE TO BE TOP 10 DRIEST MARCH ON RECORD BUT WE
WONT KNOW FOR SURE UNTIL 1 AM FRIDAY APRIL. RAINFALL IN PARTS OF
EASTERN PA FOR THE MONTH IS 5 TO 25% OF NORMAL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ452>455.
     GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR ANZ450-451.
     GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ430-431.

&&

SYNOPSIS...DRAG/NIERENBERG 1023
NEAR TERM...DRAG/JOHNSON 1023
SHORT TERM...DRAG/JOHNSON 1023
LONG TERM...NIERENBERG
AVIATION...DRAG/JOHNSON/NIERENBERG 1023
MARINE...DRAG/JOHNSON/NIERENBERG 1023
FIRE WEATHER...
CLIMATE...1023
Hazardous weather outlook, Mar 29, 9:47 AM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 AM EDT TUE MAR 29 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-301400-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
947 AM EDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-301400-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
947 AM EDT TUE MAR 29 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WEST TO NORTHWEST WINDS ARE POSSIBLE LATE SATURDAY INTO
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-301400-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
947 AM EDT TUE MAR 29 2016

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WEST TO NORTHWEST WINDS ARE POSSIBLE LATE SATURDAY INTO
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-301400-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
947 AM EDT TUE MAR 29 2016

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WEST TO NORTHWEST WINDS ARE POSSIBLE LATE SATURDAY INTO
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 29, 10:02 AM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1002 AM EDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     NON-TSTM WND DMG BRANDYWINE              39.83N  75.53W
03/28/2016                   NEW CASTLE         DE   NEWSPAPER

            SEVERAL TREES DOWN ALONG ROCKLAND ROAD. TIME ESTIMATED
            FROM ASOS.

0540 PM     NON-TSTM WND DMG BETHLEHEM               40.63N  75.37W
03/28/2016                   NORTHAMPTON        PA   NEWSPAPER

            TREES DOWN IN SEVERAL LOCATIONS IN NORTHAMPTON
            COUNTY...INCLUDING WILSON BOROUGH...UPPER MOUNT
            BETHEL...MOORE AND PALMER TOWNSHIPS. WIRES ALSO DOWN IN
            BETHLEHEM...WILSON BOROUGH...LOWER SAUCON AND FORKS
            TOWNSHIPS. TIME ESTIMATED FROM MESONET.

0600 PM     NON-TSTM WND DMG BRISTOL                 40.10N  74.85W
03/28/2016                   BUCKS              PA   TRAINED SPOTTER

            BILLBOARD ON TOP OF 90 FOOT POLE BLOWN OVER. POLE BLOWN
            DOWN AS WELL. TIME APPROXIMATE

0630 PM     NON-TSTM WND DMG DELRAN TWP              40.01N  74.95W
03/28/2016                   BURLINGTON         NJ   NWS EMPLOYEE

            TREES ONTO WIRES ON HAINES MILL ROAD.

0855 PM     NON-TSTM WND GST HIGH POINT              41.32N  74.66W
03/28/2016  M58 MPH          SUSSEX             NJ   MESONET

            AT HIGH POINT MONUMENT

&&

EVENT NUMBER PHI1600849 PHI1600850 PHI1600847 PHI1600846 PHI1600848

STAFF

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.